# SDR HKGA201906260035

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12020655007
- Part serial: NSN
- Condition: Cracked
- Location: Frame 16
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME 16, STRINGER 15R.  FABRICATED A NEW SUPPORT IAW DRAWING 120-09850 REV E AND SRM 51-30-01 REV 58.  LOCATED AND MATCH DRILLED IAW SRM 51-40-04 REV 58.  INSTALLED NEW SUPPORT / SHEAR TIE LESS FASTENERS THRU SKIN IAW SRM 51-40-02 REV 58.  APPLIED SURFACE PROTECTION TO EXTERIOR SKIN IAW CPM 51-21-05 REV 10.
